Communications in Analysis and Geometry

Volume 23 (2015)

Number 2

Double plumbings of disk bundles over spheres

Pages: 225 – 272

DOI: http://dx.doi.org/10.4310/CAG.2015.v23.n2.a1

Author

Eva Horvat (Faculty of Education, University of Ljubljana, Slovenia)

Abstract

We consider double plumbings of two disk bundles over spheres.We calculate the Heegaard-Floer homology with its absolute grading of the boundary of such a plumbing. Given a closed smooth 4-manifold $X$ and a suitable pair of classes in $H_2(X)$, we investigate when this pair of classes may be represented by a configuration of surfaces in $X$ whose regular neighborhood is a double plumbing of disk bundles over spheres. Using similar methods we study single plumbings of two disk bundles over spheres inside $X$.

Full Text (PDF format)

Published 17 December 2014